Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Implicitly defined mappings in locally convex spaces


Author: Terrence S. McDermott
Journal: Trans. Amer. Math. Soc. 161 (1971), 89-99
MSC: Primary 46.01; Secondary 26.00
MathSciNet review: 0283536
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Results on existence, uniqueness, continuity and differentiability of implicit functions in locally convex, linear topological spaces are obtained, and certain of these results are applied to obtain results on the existence and continuous dependence on parameters of global solutions for a nonlinear Volterra integral equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.01, 26.00

Retrieve articles in all journals with MSC: 46.01, 26.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0283536-2
PII: S 0002-9947(1971)0283536-2
Keywords: Implicit function, locally convex, linear topological space, nonlinear Volterra integral equation, differentiability
Article copyright: © Copyright 1971 American Mathematical Society